# SDR HEEA0014792

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Adapter
- Part number: 406040072105
- Condition: Inoperative
- Location: T/Rotor Spline
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR SPLINE'S ADAPTER IS INOPERATIVE.
